# SDR 2007UALA04275

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME AT STA 540 BETWEEN STR 26L AND 27L HAS DENT.   MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING PRODUCTION SPLICE BETWEEN STR 23L-26L AND FABRICATED A NEW PRODUCTION SPLICE AND STRINGER CLIPS AND REPLACED SHEAR TIE -664 ABOVE STR-24L,
